# SDR AALA202112175320

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 42,730 hours, 15,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00, OPS CHECK GOOD.
